A priori inequalities in L (Ω) for solutions of elliptic equations in unbounded domains
Rendiconti del Seminario Matematico della Università di Padova, Tome 102 (1999) , pp. 141-149.
@article{RSMUP_1999__102__141_0,
     author = {Chicco, Maurizio and Venturino, Marina},
     title = {A priori inequalities in $L ^\infty (\Omega )$ for solutions of elliptic equations in unbounded domains},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {141--149},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {102},
     year = {1999},
     zbl = {0949.35044},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1999__102__141_0/}
}
Chicco, Maurizio; Venturino, Marina. A priori inequalities in $L ^\infty (\Omega )$ for solutions of elliptic equations in unbounded domains. Rendiconti del Seminario Matematico della Università di Padova, Tome 102 (1999) , pp. 141-149. http://archive.numdam.org/item/RSMUP_1999__102__141_0/

[1] H. Brézis - P. L. LIONS, An estimate related to the strong maximum principle, Boll. Un. Mat. Ital. (5), 17-A (1980), pp. 503-508. | MR 590969 | Zbl 0436.35016

[2] C. Miranda, Alcune osservazioni sulla maggiorazione in Lv delle soluzioni deboli delle equazioni ellittiche del secondo ordine, Ann. Mat. Pura Appl. (4), 61 (1963), pp. 151-170. | MR 177187 | Zbl 0134.09102

[3] G. Stampacchia, Le problème de Dirichlet pour les équations elliptiques du second ordre d coefficients discontinus, Ann. Inst. Fourier (Grenoble), 15 (1965), pp. 189-258. | EuDML 73861 | Numdam | MR 192177 | Zbl 0151.15401

[4] G. Talenti, Best constant in Sobolev inequality, Ann. Mat. Pura Appl. (4), 110 (1976), pp. 353-372. | MR 463908 | Zbl 0353.46018